Survivor will lead off CBS’s fall premieres on Thursday, Sept. 15, but the following Monday is when the network will begin to learn whether its Raymond-less Monday night comedy lineup can still outlast and outwitty the competition.
The network announced its 2005-06 premiere dates Thursday, beginning with the debut of Survivor: Guatemala, followed the next night by a special two-hour premiere of new sci-fi thriller, Threshold.
After airing the Emmys Sunday, Sept. 18, the bulk of the premieres roll out the following week, when Raymond heir apparent, Two and a Half Men anchors CBS’s new-look Monday night. New comedies on the night are How I Met Your Mother and Out of Practice. The night leads off with vet King of Queens.
CBS will also give new drama, Criminal Minds, a shot in the plush post-CSI slot on Thursday, Sept. 22, before moving it to its regular Wednesday 9 p.m. slot the following week, when Without A Trace debuts.
Following are CBS’s 2005-06 premiere dates and times:
Thursday, Sept. 15
8:00-9:00 PM SURVIVOR: GUATEMALA
Friday, Sept. 16
9:00-11:00 PM THRESHOLD (two-hour series premiere)
Sunday, Sept. 18
8:00-11:00 PM 57th ANNUAL PRIMETIME EMMY AWARDS
Monday, Sept. 19
8:00-8:30 PM THE KING OF QUEENS
8:30-9:00 PM HOW I MET YOUR MOTHER (series debut)
9:00-9:30 PM TWO AND A HALF MEN
9:30-10:00 PM OUT OF PRACTICE (series debut)
10:00-11:00 PM CSI: MIAMI
Tuesday, Sept. 20
8:00-9:00 PM NCIS
9:00-10:00 PM BIG BROTHER 6 (finale)
10:00-11:00 PM ROCK STAR: INXS (finale)
Wednesday, Sept. 21
8:00-8:30 PM STILL STANDING
8:30-9:00 PM YES, DEAR
10:00-11:00 PM CSI: NY
Thursday, Sept. 22
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION
10:00-11:00 PM CRIMINAL MINDS (series debut)
Friday, Sept. 23
8:00-9:00 PM GHOST WHISPERER (series debut)
9:00-10:00 PM THRESHOLD (time period debut)
10:00-11:00 PM NUMB3RS
Saturday, Sept. 24
10:00-11:00 PM 48 HOURS MYSTERY
Sunday, Sept. 25
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM COLD CASE
9:00-11:00 PM CBS SUNDAY MOVIE ("Martha Behind Bars")
Tuesday, Sept. 27
9:00-11:00 PM THE AMAZING RACE: FAMILY EDITION
Wednesday, Sept. 28
9:00-10:00 PM CRIMINAL MINDS (time period premiere)
Thursday, Sept. 29
10:00-11:00 PM WITHOUT A TRACE
Tuesday, Oct. 4
10:00-11:00 PM CLOSE TO HOME (series debut)
The television industry's top news stories, analysis and blogs of the day.
Thank you for signing up to Broadcasting & Cable. You will receive a verification email shortly.
There was a problem. Please refresh the page and try again.